Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had knee surgery. Treated with Iv antibiotics. Having fever, lymphoma, shortness of breath and weight loss. Worrisome

My son is 21 and had knee surgery. They appeared to get cellulitus and was treated with Iv antibiotics . Leg got better other sympton worse. Ended up Er for 6 days had 103 temps, high white count, high creactive protien, high sed rate, low HG which keeps flectuating from 9, 13.2, now 12.4 Low red. His neck was stiff T which came back moderatley enlarges lymphgland possible chronic infection or abcess in Submadibluar gland. all glads are enlarges some necrotic. He is getting better, no fever, no high white count, but still low Hemoglobin slightly low red and sed rate is in 650 range. They ve talked about biopsie but still leaning towards infection more then lymphoma . Its been 2 weeks now he looks pale and short of breath going up stairs weight loss from being sick is still 10 pds lighter. Do we just weight the month and do another ct and blood or test every week? so worried.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response
Welcome to HCM!
Your son seems to be having enlarged necrotic lymph nodes because of infection only.Nothing is pointing towards lymphoma till now.High ESR,high CRP,,high TLC,lowered hemoglobin are very much in corelation with presence of infection.
Body takes some time to recover.Let him take rest and nuritious diet wait for sometime then repeat the tests.
Hope this will help!
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor